# SDR DLM88071176

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 47,365 hours, 36,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359426
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TIME-LIMITED REPAIR WAS REMOVED FROM THE RT WING INBD MAIN FLAP LOWER SKIN.  PERMANENT REPAIR WAS MADE BY A SPLICE TO THE LOWER SKIN AT XIFO=90.
